Aa
A
A
A
Close
Neurology Community
45k Members
Avatar universal

Mild Stroke

My son who is 45 just had a mild stroke, 4days ago, now he can't talk properly, he knows what he wants to say, but the words won't come out!,& he can't write, nothing wrong with his hand, otherwise hes ok,he has headache but the doc told hm, with the medication he only had his right hand tingles & his mouth,, 2years ago he had meningites, he came out ok, nothing damage, Do you think it got something to do with the meningites he had??? THey done the test, they took some water from his spine, & the result came clear, they started therapy today .for his talking , Im very worried, thank you
3 Responses
351246 tn?1379685732
MEDICAL PROFESSIONAL
Hi!
Recovery from stroke depends on how soon the blood vessel could be opened by thrombolysis and if at all it can be opened. The area and severity of infarct, the severity of underlying condition and general condition of the patient also govern recovery process.
If your son is otherwise stable and is able to comprehend what you all say to him, and there is no major lasting damage, then he should recover substantially.
Fours days post stroke is too early to predict anything. Give him some time and be in touch with his neurologist and therapist. With time, I am quite hopeful he will progress, unless there are some complications you are not aware of.  Previous meningitis fro which he recovered without any residual neurological deficit is unlikely to cause any problem this time.  Please discuss with your doctor. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Avatar universal
My son who is 45years old had a mild stroke, he's doing better, now the doctor put him on aspirin, & Simvastatin 20mg, he's been taking them for about 2mon ths, now he;s got like brown patches under his etes, Do you think, it;s with the Simvastatin ,he have these patches, like side effects??
thank you
      
Avatar universal
Sorry I meant,under his eyes
Have an Answer?
Top Neurology Answerers
620923 tn?1452919248
Allentown, PA
5265383 tn?1483811956
ON
1756321 tn?1547098925
Queensland, Australia
1780921 tn?1499305393
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease